# SDR DALA2024082308410

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,867 hours, 30,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0515226) EMERGENCY EXIT LIGHTS OVER LEFT FWD OVERWING DOOR INOP. R/R EMERGENCY LIGHT BATTERY PACK M1694 IAW B737 AMM 33-51.
